Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

Asian Journal of Mathematics & Statistics

Year: 2014  |  Volume: 7  |  Issue: 1  |  Page No.: 1 - 11

Upper Bounds for Ruin Probability in a Generalized Risk Process under Rates of Interest with Homogenous Markov Chain Claims

Phung Duy Quang


The aim of this study is to give upper bounds for ruin probabilities of generalized risk processes under interest force with homogenous Markov chain claims. Generalized Lundberg inequalities for ruin probabilities of these processes are derived by the martingale approach.

Cited References Fulltext